MAUDE Adverse Event Report: Medacta International SA GMK 3D Metal Tibial Tray; GMK 3DMetal Tibial Tray Size 5L

Medacta International SA GMK 3D Metal Tibial Tray; GMK 3DMetal Tibial Tray Size 5L
Model Number 02.12.3D05L
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 08/05/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had primary left knee surgery on (b)(6) 2026.On (b)(6) 2026, the patient had signs of infection and the pathogen is unknown.The surgeon performed a washout and revised the flex 5l - 11mm insert to a same size insert.The surgery was completed successfully.On (b)(6) 2026, the patient continued to have signs of infection and the pathogen is unknown.The surgeon performed a washout and revised the gmk 3dmetal tibial tray size 5l to a fixed tibial tray size 5 l - tinbn coating, revised the flex 5l - 11mm to a same size insert, and revised the porous tigrowthc+ha 5+l femoral component to a s5+l cemented tinbn femoral component.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 06 august 2026: 02.12.3d05l gmk 3dmetal tibial tray size 5l (k221850) lot.2501117: (b)(4) items manufactured and released on 04 april 2025.Expiration date: 16 march 2030.No anomalies found related to the problem.To date, 33 items of the same lot have been sold with no similar reported event during the period of review.02.12.E0511fl gmk-sphere tibial insert e-cross - flex 5l - 11mm (k202022) lot.2534818: (b)(4) items manufactured and released on 04 february 2026.Expiration date: 20 january 2031.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.02.12.Ka175l gmk spherika femur porous tigrowthc+ha size 5+l (k223548) lot.2424095: (b)(4) items manufactured and released on 13 december 2024.Expiration date: 27 november 2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause:infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.

Brand Name
GMK 3D Metal Tibial Tray
Common Device Name
GMK 3DMetal Tibial Tray Size 5L
Manufacturer (Section D)
Medacta International SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key50209599
Report Number3005180920-2026-00856
Device Sequence Number17672695
Product Code MBH
UDI-Device Identifier07630345710857
UDI-Public07630345710857
Combination Product (Y/N)N
PMA/510(K) Number
K221850
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.12.3D05L
Device Lot Number2501117
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2026
Initial Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale